Dr. Oz: Are There Any Adverse Effects of High Fiber Diets?

Doctor Oz Diet, Recipe & Lifestyle Advice

Advertisement

Dr. Oz: Are There Any Adverse Effects of High Fiber Diets?

By on March 4, 2010

Doctor Oz was asked by Christina, a woman in his audience, if there are any adverse effects to high fiber diets?

Dr. Oz said that if you go from eating 7 grams of fiber, like most women now eat daily, to eating 25 grams of fiber, which is what Dr. Oz wants us to eat every day, then you can get a lot of gas and a little bit of discomfort or pain.  Therefore, Dr. Oz recommends ramping up slowly to get to 25 grams of fiber a day.

Don't forget to like us on Facebook and to follow us on Twitter and on Pinterest!


Comments to Dr. Oz: Are There Any Adverse Effects of High Fiber Diets?

Write a Comment

DrOzFans.com is not endorsed by or in any way affiliated with Dr. Mehmet Oz, ZoCo Productions LLC or to ZoCo 1 LLC. ZoCo 1 LLC is the owner of the following trademarks: DR. OZ™, ASK DR. OZ™ and THE DOCTOR OZ SHOW™. We are an independent and unofficial fan and news site unrelated to any of the entities above.